# SDR UALA2012070503619

- Difficulty date: July 4, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 35,939 hours, 15,642 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Faulty
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR PERCUSSION MECHANISM OF DOOR DAMPER EMERGENCY OPERATION CYLINDER HELICOIL OF KNURLED SCREW UNTHREADED WITH SCREW DURING DISARM PROCEDURE.  REPLACED L2 DOOR DAMPER EMERGENCY OPERATION CYLINDER, OPS CK GOOD.
